Alert archive / Indiana / Special Weather Statements in 2016
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jun 26, 2016, 4:21 PM EDT for LaGrange County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 26, 2016, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
County LaGrange County, IN
The radar
The Northern Indiana radar (KIWX), 39 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321 WWUS83 KIWX 262021 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 PM EDT SUN JUN 26 2016 INZ006-262045- LAGRANGE- 421 PM EDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAGRANGE COUNTY... AT 421 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF MIDDLEBURY...OR 7 MILES WEST OF LAGRANGE...MOVING EAST AT 25 MPH. WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... LAGRANGE AROUND 440 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SHIPSHEWANA...EMMA... ONTARIO AND OLIVER LAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4173 8532 4157 8538 4159 8566 4169 8566 TIME...MOT...LOC 2021Z 265DEG 20KT 4166 8557 $$ JBALL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jun 26, 2:47 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 26, 2:47 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 247 PM EDT SUN JUN 26 2016 .SYNOPSIS... Issued at 247 PM EDT Sun Jun 26 2016 A cold front will bring scattered showers and thunderstorms to the region this afternoon into early this evening. A few thunderstorms may be strong with isolated wind gusts to 50 mph possible. Drier air will overspread tonight into Monday behind this cold front. Lows tonight will drop into the 60s...with highs on Monday into the upper 80s to near 90. A quiet and cooler weather pattern will then settle in for the remainder of the week. && .SHORT TERM...(Late This Afternoon through Monday) Issued at 247 PM EDT Sun Jun 26 2016 Main focus into the late afternoon and early evening will remain on convective trends. Very moist airmass in place (sfc dewpoints into the low 70s and PWATS near 2 inches) definitely sufficient to generate convection along a pre-frontal outflow already east of I- 69. Excellent recovery/some clearing behind this outflow into northwest Indiana where tight instability gradient is setting up (SBCAPE values pushing 3000-3500 j/kg toward the US-30 corridor as of 18z). This should be enough to allow more substantial/deep convection to fire along system cold front mid- late afternoon, then weakening east-southeast into Ohio later this aftn/evening. Initiation is most likely across northwest Indiana- southwest Lower MI 19-21z, then clustering southeast into areas along and southeast of the US-24 corridor 22-02z. Stronger multicell clusters may contain an isolated wind threat given low shear and moderate/high CAPE profile across mainly Indiana. Drier air will overspread post-frontal tonight into Monday as height falls through Ontario and the Northern Great Lakes helps shunt deeper moisture south toward the OH/TN Valleys. Temps aloft will trend a touch cooler tomorrow but this will be offset at the sfc by dry air/full sun and deeper mixing which will likely support highs near 90F in most locations. A secondary cold front will drop into the area Monday afternoon/evening on leading edge of main trailing mid-level trough axis. There could be just enough lingering boundary layer moisture/destabilization to force a few showers/storms along this feature once it drops into northwest Indiana mid-late afternoon. Per collaboration and due to a very limited moisture supply opted to hold with a dry (10 PoP) fcst. && .LONG TERM...(Monday Night through Sunday) Issued at 247 PM EDT Sun Jun 26 2016 A quiet weather pattern will set up during the long term period as a cool northwest flow regime takes hold on the region. While at the surface high pressure will mainly be in control keeping much of the periods dry. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 142 PM EDT Sun Jun 26 2016 Vfr conds xpcd through the pd. Prefntl trough in assocn/w sw trough swirling through wrn ON stretching fm wrn lwr MI swwd through wrn IL cont ewd through the aftn. Stabilization in wake of morning outflw throws some uncertainty into how things redvlp this aftn alg prefntl trough. Hwvr enough of concensus projection of fvrd placement exists to drop prior tempo tsra grouping at KSBN. While environmental flw through base of mid lvl trough remains weak...rapidly destabilizing outflw bubble w/swd extent and somewhat enhanced sfc convergence xpcd invof KFWA lt this aftn. RAP UH progs suggests a fairly stg line of convn likely to result this evening acrs ern IN/wrn OH which may yield a brief pd of +tsra w/potential mvfr conds resulting. Will cont to monitor. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 26, 9:34 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 934 AM EDT SUN JUN 26 2016 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-271345- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA... SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION... AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 934 AM EDT SUN JUN 26 2016 /834 AM CDT SUN JUN 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO EARLY THIS EVENING. ISOLATED WIND GUSTS GREATER THAN 50 MPH...LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-271345- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 934 AM EDT SUN JUN 26 2016 /834 AM CDT SUN JUN 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY. ISOLATED WIND GUSTS GREATER THAN 50 MPH...LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS SWIMMING CONDITIONS ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-271345- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 934 AM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY. ISOLATED WIND GUSTS GREATER THAN 50 MPH...LIGHTNING...AND HEAVY RAIN WILL BE THE PRIMARY THREATS WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL BE POSSIBLE LATE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 26, 3:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT SUN JUN 26 2016
INZ003-004-262000-
ST. JOSEPH-LA PORTE-
333 PM EDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOSEPH AND
EASTERN LA PORTE COUNTIES...
AT 333 PM EDT /233 PM CDT/...A STRONG THUNDERSTORM WAS NEAR NORTH
LIBERTY...OR 9 MILES EAST OF LA PORTE...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
NORTH LIBERTY AROUND 340 PM EDT.
LAKEVILLE AROUND 355 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FISH LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4158 8618 4148 8622 4148 8644 4151 8658
4161 8659
TIME...MOT...LOC 1933Z 283DEG 32KT 4157 8653
JBALLSpecial weather statement, Jun 26, 3:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 242 PM CDT SUN JUN 26 2016 INZ003-012-262015- STARKE-LA PORTE- 242 PM CDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN STARKE AND SOUTHWESTERN LA PORTE COUNTIES... AT 242 PM CDT...A STRONG THUNDERSTORM WAS NEAR LA CROSSE...OR 9 MILES WEST OF KNOX...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... KNOX AROUND 255 PM CDT. HAMLET AROUND 300 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THOMASTON...OBER... WINONA...TOTO...BREMS AND BASS LAKE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4129 8688 4138 8683 4137 8647 4119 8652 TIME...MOT...LOC 1942Z 283DEG 32KT 4133 8680 JBALL
Special weather statement, Jun 26, 3:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EDT SUN JUN 26 2016 INZ004-005-014-016-262015- MARSHALL-ST. JOSEPH-KOSCIUSKO-ELKHART- 352 PM EDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. JOSEPH... NORTHEASTERN MARSHALL...SOUTHWESTERN ELKHART AND NORTHWESTERN KOSCIUSKO COUNTIES... AT 352 PM EDT...A STRONG THUNDERSTORM WAS OVER LAKEVILLE...OR NEAR GULIVOIRE PARK...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... BREMEN AROUND 400 PM EDT. WAKARUSA AROUND 410 PM EDT. NAPPANEE AROUND 415 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WOODLAND...FORAKER... WYATT...LOCKE AND SOUTHWEST. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4157 8623 4154 8587 4137 8597 4147 8629 TIME...MOT...LOC 1952Z 283DEG 32KT 4152 8624 JBALL
Special weather statement, Jun 26, 4:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT SUN JUN 26 2016 INZ005-262030- ELKHART- 403 PM EDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART COUNTY... AT 403 PM EDT...A STRONG THUNDERSTORM WAS OVER DUNLAP...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... MIDDLEBURY AROUND 430 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE JIMTOWN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4158 8606 4164 8606 4172 8570 4159 8571 TIME...MOT...LOC 2003Z 250DEG 27KT 4163 8593 JBALL
Special weather statement, Jun 26, 4:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT SUN JUN 26 2016
INZ014-016-262030-
MARSHALL-KOSCIUSKO-
407 PM EDT SUN JUN 26 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MARSHALL AND
NORTHWESTERN KOSCIUSKO COUNTIES...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLYMOUTH...MOVING EAST
AT 25 MPH.
WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BREMEN AROUND 425 PM EDT.
BOURBON AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE OF THE WOODS...
DONALDSON...LA PAZ...LINKVILLE AND INWOOD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4147 8631 4145 8610 4144 8606 4144 8598
4143 8592 4128 8616 4135 8647
TIME...MOT...LOC 2007Z 280DEG 22KT 4142 8631
JBALLSpecial weather statement, Jun 26, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 PM EDT SUN JUN 26 2016 INZ006-262045- LAGRANGE- 421 PM EDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAGRANGE COUNTY... AT 421 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF MIDDLEBURY...OR 7 MILES WEST OF LAGRANGE...MOVING EAST AT 25 MPH. WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... LAGRANGE AROUND 440 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SHIPSHEWANA...EMMA... ONTARIO AND OLIVER LAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4173 8532 4157 8538 4159 8566 4169 8566 TIME...MOT...LOC 2021Z 265DEG 20KT 4166 8557 JBALL
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:21 AM EDT | Heat Advisory | IWX | Cass, Elkhart, Fulton, Grant, Huntington, LaGrange and 8 more | 5 hr |
| Jun 26, 3:33 PM EDT | Special Weather Statement | IWX | Saint Joseph | 27 min |
| Jun 26, 3:42 PM EDT | Special Weather Statement | IWX | Starke | 33 min |
| Jun 26, 3:52 PM EDT | Special Weather Statement | IWX | Marshall | 23 min |
| Jun 26, 3:57 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 33 min |
| Jun 26, 4:03 PM EDT | Special Weather Statement | IWX | Elkhart | 27 min |
| Jun 26, 4:07 PM EDT | Special Weather Statement | IWX | Marshall | 23 min |
| Jun 26, 4:13 PM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 3 hr |
| Jun 26, 4:26 PM EDT | Special Weather Statement | IWX | Kosciusko, Marshall, Noble | 49 min |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 30 min |
| Jun 26, 4:39 PM EDT | Special Weather Statement | IWX | Pulaski | 36 min |
| Jun 26, 4:58 PM EDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, Marshall | 3 hr |
| Jun 26, 5:00 PM EDT | Special Weather Statement | IWX | DeKalb, Noble, Whitley | 45 min |
| Jun 26, 5:06 PM EDT | Special Weather Statement | IWX | White | 39 min |
| Jun 26, 5:11 PM EDT | Special Weather Statement | IWX | Fulton | 34 min |
| Jun 26, 5:18 PM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall | 3 hr |
| Jun 26, 5:23 PM EDT | Special Weather Statement | IWX | Cass | 37 min |
| Jun 26, 6:42 PM EDT | Special Weather Statement | IWX | Wells | 33 min |
| Jun 26, 6:46 PM EDT | Areal Flood Advisory | IWX | Huntington, Wabash | 6 hr |
| Jun 26, 7:08 PM EDT | Special Weather Statement | IWX | Adams | 37 min |
| Jun 26, 7:42 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Jay, Wells | 3 hr |
| Jun 26, 7:51 PM EDT | Special Weather Statement | IWX | Jay | 24 min |
| Jun 26, 5:27 PM EDT | Special Weather Statement | IWX | Williams | 33 min |
| Jun 26, 5:57 PM EDT | Special Weather Statement | IWX | Fulton | 48 min |
| Jun 26, 6:07 PM EDT | Special Weather Statement | IWX | Fulton | 23 min |
| Jun 26, 7:00 PM EDT | Special Weather Statement | IWX | Allen | 30 min |
| Jun 26, 7:49 PM EDT | Special Weather Statement | IWX | Van Wert | 41 min |
Nearby
Special Weather Statements in Indiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.